# SDR 04FDEA01658

- Difficulty date: June 13, 2003
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46617
- Aircraft time: 65,827 hours, 25,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0157501
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP OUTBOARD HINGE BRACKET P/N ARC0157-501 GOUGED UPPER HOLE.  BUSHING REPAIRED IAW FEDEX EA 8-5710-70157.
